# SDR WTAA950219

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STS - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR EXTENSION.  NORMAL POSITION INDICATIONS RECEIVED FOLLOWING SUBSEQUENT GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO SFO FOR REPAIRS.  INSPECTED LEFT MAIN GEAR UPLOCK AND DOWNLOCK MICROSWITCHES AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  CLEANED AND LUBED LEFT MAIN GEAR UPLOCK AND DOWNLOCK MICROSWITCHES.  GEAR POSITION INDICATIONS NORMAL DURING TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
